# SDR ASAA2016092718140

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 8,966 hours, 2,946 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON 1ST ATTEMPT. LOW OIL PRESSURE LIGHT NEVER WENT OUT, STARTED ON SECOND TRY.  ACFT GROUNDED. PERFORMED BITE TEST OF APU, NO FAULT NOTED, ALSO RUN APU, OPERATIONAL WAS NORMAL.
